Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 114, NWS Tallahassee, FL

October 10, 200716 counties in Florida; 21 counties in Georgia; 5 counties in Alabama

NWS Tallahassee, FL issued this red flag warning at Oct 10, 2007, 3:10 AM CDT for 16 counties in Florida; 21 counties in Georgia; 5 counties in Alabama. It took effect at Oct 11, 2007, 12:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 10, 2007, 3:10 AM CDT (08:10 UTC)
In effect from
Oct 11, 2007, 12:00 PM CDT
Expired
Oct 11, 2007, 6:00 PM CDT
In force
6 hr
Issued by
NWS Tallahassee, FL
All 42 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Dougherty County, GA, Early County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 69 km from the middle of the area, began a volume at 08:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2007-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2007-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1523 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 100810
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
410 AM EDT WED OCT 10 2007

...A RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON AND EARLY 
EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT THURSDAY AFTERNOON FOR
SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE
HUMIDITY LESS THAN 30 PERCENT COMBINED WITH SUSTAINED WINDS OF 10
MPH OR GREATER...

.A RIDGE OF HIGH PRESSURE TO THE NORTH WILL BUILD SOUTHWARD INTO
THE REGION TODAY BEHIND AN EXITING COLD FRONT. NOTICEABLY COOLER
AND DRIER AIR WILL DOMINATE THE REGION FOR THE REMAINDER OF THE
WORK WEEK.

FLZ007-009>019-026>029-034-101930-
/O.NEW.KTAE.FW.W.0114.071011T1800Z-071011T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
410 AM EDT WED OCT 10 2007 /310 AM CDT WED OCT 10 2007/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM
EDT /6 PM CDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 7 PM EDT
/6 PM CDT/ THURSDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

$$

ALZ065>069-101930-
/O.NEW.KTAE.FW.A.0089.071011T1800Z-071011T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
310 AM CDT WED OCT 10 2007

...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

JAMSKI
4 follow-up statements
000 
WWUS82 KTAE 101819
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
219 PM EDT WED OCT 10 2007

...A RED FLAG WARNING IS IN EFFECT THURSDAY AFTERNOON AND EARLY
EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO
EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WARNING IS IN EFFECT THURSDAY AFTERNOON FOR
SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE
HUMIDITY LESS THAN 30 PERCENT COMBINED WITH SUSTAINED WINDS OF 10
MPH OR GREATER...

.A RIDGE OF HIGH PRESSURE TO THE NORTH WILL BUILD SOUTHWARD INTO
THE REGION TODAY BEHIND AN EXITING COLD FRONT. NOTICEABLY COOLER
AND DRIER AIR WILL DOMINATE THE REGION FOR THE REMAINDER OF THE
WORK WEEK.

ALZ065>069-110230-
/O.UPG.KTAE.FW.A.0089.071011T1800Z-071011T2200Z/
/O.EXB.KTAE.FW.W.0114.071011T1700Z-071011T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
119 PM CDT WED OCT 10 2007

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 5 PM CDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 5 PM CDT THURSDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>019-026>029-034-110230-
/O.NEW.KTAE.FW.A.0090.071012T1800Z-071012T2300Z/
/O.EXT.KTAE.FW.W.0114.071011T1700Z-071011T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
219 PM EDT WED OCT 10 2007 /119 PM CDT WED OCT 10 2007/

...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO
7 PM EDT /6 PM CDT/ THURSDAY...
...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH
FRIDAY EVENING. THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM
EDT /12 PM CDT/ TO 7 PM EDT /6 PM CDT/ THURSDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. THE LOW RELATIVE HUMIDITY WILL ENHANCE
FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$
000 
WWUS82 KTAE 110705
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
305 AM EDT THU OCT 11 2007

...A RED FLAG WARNING REMAINS IN EFFECT THIS AFTERNOON FOR ALL 
OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT THIS AFTERNOON FOR 
SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT...
COMBINED WITH SUSTAINED 20 FOOT WINDS OF 10 MPH OR GREATER AND A
KBDI GREATER THAN 500...

...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY AFTERNOON FOR ALL
OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...MUCH DRIER AIR WILL CONTINUE TO FLOW INTO THE REGION
TODAY AND FRIDAY...COURTESY OF CANADIAN HIGH PRESSURE. THIS DRY
AIR SHOULD MODIFY SOMEWHAT OVER THE UPCOMING WEEKEND...LESSENING
THE PROBABILITY OF RED FLAG CONDITIONS.


FLZ007-009>019-026>029-034-112300-
/O.UPG.KTAE.FW.A.0090.071012T1800Z-071012T2300Z/
/O.NEW.KTAE.FW.W.0115.071012T1700Z-071012T2300Z/
/O.CON.KTAE.FW.W.0114.071011T1700Z-071011T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
305 AM EDT THU OCT 11 2007 /205 AM CDT THU OCT 11 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /NOON CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 7 PM
EDT /6 PM CDT/ FRIDAY...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-112300-
/O.EXT.KTAE.FW.W.0114.071011T1700Z-071011T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
205 AM CDT THU OCT 11 2007

...RED FLAG WARNING NOW IN EFFECT FROM NOON TODAY TO 6 PM CDT
THIS AFTERNOON...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

17-GOULD
000 
WWUS82 KTAE 112019
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
419 PM EDT THU OCT 11 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT/ 6 PM CDT FOR 
ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF 
RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT N FOR
SOUTHEAST ALABAMA DUE TO RELATIVE HUMIDITY BELOW 30 PERCENT...
COMBINED WITH SUSTAINED 20 FOOT WINDS OF 10 MPH OR GREATER AND A
KBDI GREATER THAN 500...

...A RED FLAG WARNING IS NOW IN EFFECT FOR ALL OF SOUTHWEST AND
SOUTH CENTRAL GEORGIA UNTIL 7 PM EDT DUE TO LONG DURATIONS OF LOW
RELATIVE HUMIDITY BELOW 25 PERCENT...

...A RED FLAG WARNING IS NOW IN EFFECT FRIDAY AFTERNOON FOR ALL
OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...MUCH DRIER AIR WILL CONTINUE TO FLOW INTO THE REGION
THROUGH FRIDAY...COURTESY OF CANADIAN HIGH PRESSURE. THIS DRY
AIR SHOULD MODIFY SOMEWHAT OVER THE UPCOMING WEEKEND...LESSENING
THE PROBABILITY OF RED FLAG CONDITIONS.

GAZ120>131-142>148-155-161-112300-
/O.EXA.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/
QUITMAN-CLAY-RANDOLPH-CALHOUN-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-
TIFT-BEN HILL-IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-
BERRIEN-SEMINOLE-LANIER-
419 PM EDT THU OCT 11 2007

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

FLZ007-009>019-026>029-034-112300-
/O.CON.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/
/O.CON.KTAE.FW.W.0115.071012T1700Z-071012T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
419 PM EDT THU OCT 11 2007 /319 PM CDT THU OCT 11 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 7 PM EDT /6 PM CDT/ FRIDAY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT
/12 PM CDT/ TO 7 PM EDT /6 PM CDT/ FRIDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-112300-
/O.CON.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-
319 PM CDT THU OCT 11 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS
AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BARRY
000 
WWUS82 KTAE 112310
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
710 PM EDT THU OCT 11 2007

...THE RED FLAG WARNING THAT WAS IN EFFECT THIS THURSDAY
AFTERNOON AND EVENING FOR THE FLORIDA BIG BEND AND PANHANDLE HAS
EXPIRED...

...THE RED FLAG WARNING THAT WAS IN EFFECT THIS THURSDAY
AFTERNOON AND EVENING FOR SOUTHEAST ALABAMA HAS EXPIRED...

...THE RED FLAG WARNING THAT WAS IN EFFECT THIS THURSDAY AFTERNOON
AND EVENING FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA HAS EXPIRED...

...A RED FLAG WARNING CONTINUES IN EFFECT FOR FRIDAY AFTERNOON FOR
ALL OF THE FLORIDA BIG BEND AND PANHANDLE DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...MUCH DRIER AIR WILL CONTINUE TO FLOW INTO THE
REGION THROUGH FRIDAY...COURTESY OF CANADIAN HIGH PRESSURE. THIS
DRY AIR SHOULD MODIFY SOMEWHAT OVER THE UPCOMING WEEKEND...
LESSENING THE PROBABILITY OF RED FLAG CONDITIONS.

FLZ007-009>019-026>029-034-120730-
/O.EXP.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/
/O.CON.KTAE.FW.W.0115.071012T1700Z-071012T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
710 PM EDT THU OCT 11 2007 /610 PM CDT THU OCT 11 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 7 PM EDT /6 PM CDT/ FRIDAY...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR THURSDAY. HOWEVER..
A RED FLAG WARNING CONTINUES IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 7 PM EDT /6 PM CDT/ FRIDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155-161-120015-
/O.EXP.KTAE.FW.W.0114.000000T0000Z-071011T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-LANIER-
707 PM EDT THU OCT 11 2007 /607 PM CDT THU OCT 11 2007/

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT.
  
$$

BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Oct 10, 12:45 AM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Oct 10, 12:45 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
145 AM EDT WED OCT 10 2007

.SYNOPSIS...THE BAND OF SHOWERS AND A FEW STORMS ALONG THE COLD
FRONT HAS NOW COMPLETELY DISSIPATED (ALONG WITH MUCH OF THE
CLOUDINESS) AS THE FRONT PUSHES THROUGH CENTRAL PORTIONS OF THE CWA
EARLY THIS MORNING...WITH WINDS SHIFTING TO THE NW OVER SE AL AND
WESTERN PORTIONS OF THE FL PANHANDLE. AS WAS EXPECTED...THE COOLER
AND DRIER AIR IS LAGGING QUITE A BIT BEHIND THE FRONT...AS WE MUST
LOOK AS FAR TO THE NW AS NORTHERN MS TO FIND DEWPOINTS THAT HAVE
DROPPED INTO THE 50S. NEVERTHELESS...WE STILL EXPECT SLOW BUT STEADY
DRY AIR ADVECTION BEHIND THE FRONT OVERNIGHT. OVER THE COASTAL
WATERS...WINDS STILL HAVE GENERAL NORTHERLY COMPONENT...BUT SPEEDS
HAVE DECREASED TO AROUND 5 KTS OVER MOST AREAS.

&&

.SHORT TERM...WITH NO RAIN CHANCES TO SPEAK OF DURING THE NEXT FEW
DAYS...CONCERNS WILL RETURN TO TEMPERATURE AND FIRE WX FCSTING...AS
MUCH COOLER AND DRIER AIR WORK INTO THE REGION FROM THE NW...
COURTESY OF OUR FIRST REAL CANADIAN HIGH PRESSURE SYSTEM OF THE YEAR
TO AFFECT THE SE U.S. WITH THE SFC HIGH LAGGING WELL TO THE NW
BEHIND THE COLD FRONT...TODAY WILL STILL BE UNSEASONABLY WARM OVER
THE AREA WITH HIGHS STILL REACHING CLOSE TO 90 DEGREES...BUT THU AND
FRI SHOULD SEE CUMULATIVE 5 DEGREE DROPS IN MAX TEMPS EACH DAY...AND
WITH DEWPOINTS DROPPING INTO THE 40S...AFTERNOON CONDITIONS WILL BE
MUCH MORE COMFORTABLE FOR THOSE WITH OUTSIDE ACTIVITIES.
ALSO...DESPITE THE NOTICEABLE CHANGES IN HIGH TEMPS...THE MOST
SIGNIFICANT CHANGES BY FAR WILL BE FELT AT NIGHT...WITH THE REAL
POSSIBILITY OF TEMPS DROPPING BELOW THE 50 DEGREE MARK OVER PARTS OF
THE AREA ON FRI AND SAT MORNINGS. FOR SOME PERSPECTIVE...THE
TALLAHASSEE REGIONAL AIRPORT HAS NOT DROPPED BELOW 50 DEGREES SINCE
MAY 8TH OF 2007...AND HAS NOT EVEN DROPPED BELOW 60 DEGREES SINCE
MAY 26TH THIS YEAR. OUR VERY WARM SUMMER AND BEGINNING TO THE FALL
SEASON WILL FURTHER MAGNIFY THE EFFECTS OF THESE COOLER TEMPS.

&&

.LONG TERM...THE COOLER AND MUCH DRIER AIR WILL HOLD THROUGH AT
LEAST THE UPCOMING WEEKEND INTO EARLY NEXT WEEK...BEFORE EASTERLY
FLOW IS EXPECTED TO BECOME RE-ESTABLISHED...AND ALLOW SOME MOISTURE
TO RETURN FROM THE ATLANTIC. THIS WILL AT MINIMUM RESULT IN
MODERATING TEMPERATURES...ESPECIALLY OVERNIGHT LOWS...WITH PERHAPS
CHANCES FOR SHOWERS AND STORMS RETURNING ON TUESDAY AHEAD OF THE
NEXT COLD FRONT.

&&

.AVIATION...THE COLD FRONT WHICH PASSED KDHN...KABY AND KPFN WILL
CONTINUE ITS EASTWARD PROGRESS ACROSS THE REMAINDER OF THE AREA
OVERNIGHT...WITH A BAND OF SCATTERED TO BROKEN MID LEVEL CLOUDS
PRECEDING IT. FOLLOWING THE FROPA...WINDS WILL SHIFT TO THE
NORTHWEST BUT REMAIN LIGHT. EXPECT VFR OVERNIGHT...WITH A REMOTE
CHANCE FOR MINOR VSBY RESTRICTIONS AT KVLD BY DAYBREAK. ON
WEDNESDAY...VFR WILL CONTINUE WITH OCCASIONAL CU CLOUDS. NORTHWEST
WINDS LESS THAN 10 KTS WILL PREVAIL.

&&

.MARINE...STILL EXPECT SOME INCREASE IN WINDS AND SEAS ON THU AND
FRI...BUT CONFIDENCE IS INCREASING THAT CONDITIONS WILL REMAIN BELOW
SCEC LEVELS THROUGH THE WEEKEND.

&&

.FIRE WEATHER...OVER THE FL BIG BEND AND PANHANDLE...RED FLAG
CONDITIONS NOW LOOK FAIRLY CERTAIN FOR THURSDAY...SO WILL GO
STRAIGHT TO A RED FLAG WARNING. OVER SE AL...CONDITIONS WILL BE MORE
BORDERLINE...WITH RH...WIND...AND THE KBDI ALL EXPECTED TO BE VERY
CLOSE TO CRITERIA. THEREFORE...WILL ISSUE A FIRE WX WATCH FOR THE
TIME BEING. ACROSS SW AND SC GA...A REMARK SECTION SHOULD SUFFICE
...AS 4 HRS OF 25% OR LESS RH APPEAR TO DIFFICULT TO REACH AT THIS
TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  91  59  83  49  80 /   0   0   0   0   0
PANAMA CITY  88  63  84  56  80 /   0   0   0   0   0
DOTHAN       90  54  82  47  80 /   0   0   0   0   0
ALBANY       90  54  82  45  80 /   0   0   0   0   0
VALDOSTA     90  57  83  47  80 /   0   0   0   0   0
CROSS CITY   90  61  86  50  81 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.

&&

AVIATION/FIRE WX...JAMSKI
PUBLIC/MARINE...GOULD
Hazardous weather outlook, Oct 10, 1:42 AM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
242 AM EDT WED OCT 10 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-111000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
242 AM EDT WED OCT 10 2007 /142 AM CDT WED OCT 10 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A WEAKENING COLD
FRONT WILL CONTINUE TO PUSH THROUGH THE REGION THIS MORNING...WITH
SLIGHTLY COOLER AND DRIER AIR FILTERING IN BEHIND IT FOR TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THE MAIN THRUST OF MUCH COOLER AND DRIER CONDITIONS WILL BEGIN TO
ARRIVE IN EARNEST ON THURSDAY AND FRIDAY...AS HIGH TEMPERATURES
RETURN TO CLOSER TO 80 DEGREES...WHILE LOW TEMPERATURES MAY REACH
THE UPPER 40S IN INTERIOR LOCATIONS ON FRIDAY AND SATURDAY
MORNINGS. THESE WILL LIKELY BE THE COOLEST LOW TEMPERATURES
RECORDED OVER THE AREA SINCE EARLY MAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

GOULD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 1:19 PM CDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more13 hr
Oct 10, 3:10 AM CDTFire Weather WatchTAECoffee, Dale, Geneva, Henry, Houston10 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.